Vyvanse High – Recreational & Consequences [EFFECTS]
There are many different medications, which are frequently abused.
Although the most commonly abused drugs tend to be painkillers, some people also abuse ADHD medication.
This includes Vyvanse. Over the past few years, the rate of stimulant abuse has soared higher and higher.
Vyvanse is a habit-forming drug, so using it for the short-term or long-term can result in an addiction very easily.
Is it possible to achieve a Vyvanse high and what are the potential consequences of doing so? You’ll be able to find out below.
Table of Contents
First and foremost, you should understand the potential long-term consequences associated with Vyvanse abuse.
As mentioned above, the drug is addictive. Utilizing it for a lengthy period of time will substantially increase the risks.
Even those that use the drug recreationally are putting themselves at risk of becoming addicted. And,
an addiction is nothing to scoff at.
Untreated addictions can spiral out of control and could result in jail time, homelessness, and eventually a premature death.
If you have been abusing this medication to achieve a Vyvanse euphoria, it is absolutely crucial that you seek out medical attention immediately!
How Is It Abused?
Many people will go above and beyond to achieve a high. They’ll inject and snort medications, regardless of the consequences.
This is also true with Vyvanse. This specific drug is commonly snorted by drug abusers.
What they fail to realize is that they’re putting themselves at risk each and every time they abuse this medication.
Snorting any substance could result in irreparable damage to your nostrils and nasal cavities.
Even consuming the medication orally can be dangerous, if you take dosages higher than what has been recommended by your doctor.
Those that have become addicted to the sensation of being high will do anything to reach that level of euphoria once more.
This includes putting themselves in dangerous situations. Despite the severe consequences associated with Vyvanse abuse, many people misuse the drug each and every day.
Before you consider doing so yourself, it is vital to familiarize yourself with the potential consequences. The most common negative side effects of Vyvanse abuse can be found below.
- Feeling faint and dizzy
- Irregular heartbeat
- Feeling depressed
- Trouble breathing and swallowing
- Lack of motivation
- Distorted vision and confusion
- Muscle cramps, pain or stiffness
- Panic attacks and nervousness
- Lack of appetite and weight loss
Remember that an untreated addiction will only worsen. Eventually, you’ll find yourself reaching for harder and more dangerous drugs.
If left untreated for too long, your addiction will result in an overdose and potentially even death.
Consequences Of Addiction
There are severe consequences associated with addiction regardless of the specific substance you’re abusing.
Many drugs, including Vyvanse, can have a snowballing effect, which will result in you graduating from soft drugs to hardcore drugs.
Consistent abuse of any medication can lead to kidney and liver damage. Depending on the method of abuse, you may also increase your risks for contracting HIV and hepatitis.
Abuse of some medications can lead to neurological damage and hormonal irregularities.
Although your current Vyvanse abuse might be minor at this point in time, it could spiral into something devastating and life-threatening very rapidly.
Seek Help Immediately
Attempting to reach a high by abusing Vyvanse can be incredibly risky.
Whether you use the drug on the weekends or it has transformed into a daily habit, it is essential to put an end to the abuse, before it turns into something far worse.
Remember that there is help out there.
There are substance abuse counselors and rehabilitation clinics throughout the country that are more than willing to assist you with this specific problem.
Their services are often covered by insurance policies, so there is no excuse not to seek help.
Taking On An Empty Stomach
Vyvanse is becoming a very popular stimulant among college students, because of its euphoric side effects.
Many of these individuals have claimed that by taking Vyvanse on an empty stomach, it will deliver an instant rush. The main reason for this is because there is no food content in the stomach to interfere with its digestion.
It is a fact that eating before taking any some types of medication can prevent or decrease the absorption rate. The end results could potentially decrease the effectiveness of the medication.
The liver is responsible for metabolizing Vyvanse and all medications are taken orally.
Once the liver breaks down the medication, the byproduct will be distributed to different parts of the body and the bloodstream. This process is necessary in order to make Vyvanse active and at this time is when the euphoric side effects begin to take place.
You do not need to crack open the capsule and crush the beads to receive a Vyvanse euphoria.
Of course, this does not mean that this does not happen, but only that it is not necessary. The beads must be crushed into a fine powder before it can be snorted, so anything is a possibility.